MathSciNet Relay Station
MathSciNet bibliographic data
MR860812 32G20 (14C30 14D05)
El Zein, Fouad Théorie de Hodge des cycles évanescents. (French) [The Hodge theory of vanishing cycles] Ann. Sci. École Norm. Sup. (4) 19 (1986), no. 1, 107–184.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement